# SDR AALA20130419020

- Difficulty date: April 19, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53615
- Aircraft time: 38,953 hours, 18,598 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RIC - CREW REPORTED ELECTRICAL ODOR THROUGHOUT CABIN.  EMERGENCY DECLARED, FLIGHT RETURNED RIC LANDED WITHOUT INCIDENT.  AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED RECIRCULATION FAN.  SYSTEM GROUND CHECK NORMAL OPERATION.
